# SDR DL73K981466

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD CORNER OF THE R-2 DOOR CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE SKIN AND DOUBLER.  THE BEAR STRAP WAS NOT CRACKED.  THE DAMAGE WAS REPAIRED PER B737 SRM53-30-3, FIG 24 EXCEPT BLIND BOLTS WERE SUBSTITUTED ON A TIME-LIMITED BASIS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365253-14, REV A.
